# SDR DXTA2009040603578

- Difficulty date: April 5, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N101QS
- Make and model: Beech 400BEECH
- Aircraft serial: RK484
- Aircraft time: 1,048 hours, 1,382 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Stuck
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE THROTTLE LEVER STUCK AT CRUISE POWER SETTING. ALTITUDE FL360/-49DEG C SAT. DESCENDED AND REGAINED FULL CONTROL AT FL260/ -27DEG C SAT.  REMOVED LT ENG LWR COWLINGS.  VERIFIED AFT CABLE ROUTING, NO DEFECTS NOTED.  LUBERCIATED AFT CONTROL CABLE WITH KRYTOX 240AB.  RAN ENG FOR OPS CHECK, NO DEFECTS NOTED.  ALL WORK DONE IAW MM, CHAP 12-20-00 AND 21-10-00.  INSTALLED LT LWR ENG COWLING.
